# SDR CA010301026

- Difficulty date: January 30, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,835 hours, 8,445 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 3241951
- Condition: Failed
- Location: Anti Ice System
- Part time: 25,990 hours, 9,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, NR 1 ENGINE ANTI-ICE FAULT INDICATED ON ECAM. VALVE REMAINED CLOSED. DUE TO ICING CONDITIONS FORECAST AT DESTINATION, ELECTED TO RETURN. REPLACED NR 1 ENGINE ANTI-ICE VALVE AS PER MM 30-21-51 PAGE 401.
